# SDR JBXA000219

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 773 hours, 692 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bpsu
- Part number: 855D1009
- Part serial: 642B1323B
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 44 RDU/BDL  EN ROUTE FLAP OVERSPEED CLACKER SOUNDED WHILE CLIMBING THROUGH FL 265 FOLLOWED BY A FLAPS FAIL CAUTION MESSAGE.  RETURNED TO RDU.  REMOVED AND REPLACED LT AND RT BPSU.  RIGGED AND OPS CHECK IAW CRJ MM 27-51-10.
